The psych medication change – here come the unwanted side effects!

Writing has always soothed me in times of distress.

 

With long term psychiatric conditions, there is always the risk of your medication taking you along for a bumpy ride, particularly during med changes. This one for me is tuning out to be a miniature hell.

The switch from quetiapine to abilify ended up going in the wrong direction; So back on the quetiapine I went (only 25mg, but the abilify made me unable to switch off at night – when I say unable – I mean two hours of disturbed ‘sleep’) and I broke down the abilify to one every other day; as well as not sleeping, my irritability levels were through the roof.

If you can call it irritability at all, there must be some label for what I have been constantly feeling (I have been using the work ‘antsy” a lot)…

Imagine that feeling you get when someone scraped their nails down a blackboard. That horrible and unbearable energy which makes you clench your jaw. It’s like someone scraped their nails and then paused time – I am carrying around my antsy in my body all day with me.

I am drowsy, yet I cannot bare to sit still and have the constant pressure from my brain to move around to escape from it.

I am paranoid again. To say they are antipsychotics they are not doing a very good job at the moment, and with paranoia comes anxiety.

 

I am very tempted to just sack the new meds off all together, Lord help me.

Advertisements